Periodic Boundary Value Problems For Systems of First-Order Differential Equations with Impulses

M. Mohamed, H. S. Ahmad, Mohd. Salmi Md. Noorani

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

In this paper, we prove the existence and uniqueness for systems of first-order impulsive differential equations with periodic boundary conditions. To establish such results, sufficient conditions of limit forms are given.

Original languageEnglish
Title of host publicationSpringer Proceedings in Mathematics and Statistics
PublisherSpringer New York LLC
Pages525-534
Number of pages10
Volume47
ISBN (Print)9781461473329
DOIs
Publication statusPublished - 2013
Externally publishedYes
EventInternational Conference on Differential and Difference Equations and Applications - Ponta Delgada
Duration: 4 Jul 20118 Jul 2011

Other

OtherInternational Conference on Differential and Difference Equations and Applications
CityPonta Delgada
Period4/7/118/7/11

Fingerprint

Periodic Boundary Value Problem
Impulsive Differential Equations
First order differential equation
Periodic Boundary Conditions
Impulse
Existence and Uniqueness
Sufficient Conditions
Form

Keywords

  • Fixed-point theory
  • Impulsive equations
  • Periodic boundary value problems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Mohamed, M., Ahmad, H. S., & Md. Noorani, M. S. (2013). Periodic Boundary Value Problems For Systems of First-Order Differential Equations with Impulses. In Springer Proceedings in Mathematics and Statistics (Vol. 47, pp. 525-534). Springer New York LLC. https://doi.org/10.1007/978-1-4614-7333-6_47

Periodic Boundary Value Problems For Systems of First-Order Differential Equations with Impulses. / Mohamed, M.; Ahmad, H. S.; Md. Noorani, Mohd. Salmi.

Springer Proceedings in Mathematics and Statistics. Vol. 47 Springer New York LLC, 2013. p. 525-534.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Mohamed, M, Ahmad, HS & Md. Noorani, MS 2013, Periodic Boundary Value Problems For Systems of First-Order Differential Equations with Impulses. in Springer Proceedings in Mathematics and Statistics. vol. 47, Springer New York LLC, pp. 525-534, International Conference on Differential and Difference Equations and Applications, Ponta Delgada, 4/7/11. https://doi.org/10.1007/978-1-4614-7333-6_47
Mohamed M, Ahmad HS, Md. Noorani MS. Periodic Boundary Value Problems For Systems of First-Order Differential Equations with Impulses. In Springer Proceedings in Mathematics and Statistics. Vol. 47. Springer New York LLC. 2013. p. 525-534 https://doi.org/10.1007/978-1-4614-7333-6_47
Mohamed, M. ; Ahmad, H. S. ; Md. Noorani, Mohd. Salmi. / Periodic Boundary Value Problems For Systems of First-Order Differential Equations with Impulses. Springer Proceedings in Mathematics and Statistics. Vol. 47 Springer New York LLC, 2013. pp. 525-534
@inproceedings{d1d872df3e0a4a168e13da54dc449597,
title = "Periodic Boundary Value Problems For Systems of First-Order Differential Equations with Impulses",
abstract = "In this paper, we prove the existence and uniqueness for systems of first-order impulsive differential equations with periodic boundary conditions. To establish such results, sufficient conditions of limit forms are given.",
keywords = "Fixed-point theory, Impulsive equations, Periodic boundary value problems",
author = "M. Mohamed and Ahmad, {H. S.} and {Md. Noorani}, {Mohd. Salmi}",
year = "2013",
doi = "10.1007/978-1-4614-7333-6_47",
language = "English",
isbn = "9781461473329",
volume = "47",
pages = "525--534",
booktitle = "Springer Proceedings in Mathematics and Statistics",
publisher = "Springer New York LLC",

}

TY - GEN

T1 - Periodic Boundary Value Problems For Systems of First-Order Differential Equations with Impulses

AU - Mohamed, M.

AU - Ahmad, H. S.

AU - Md. Noorani, Mohd. Salmi

PY - 2013

Y1 - 2013

N2 - In this paper, we prove the existence and uniqueness for systems of first-order impulsive differential equations with periodic boundary conditions. To establish such results, sufficient conditions of limit forms are given.

AB - In this paper, we prove the existence and uniqueness for systems of first-order impulsive differential equations with periodic boundary conditions. To establish such results, sufficient conditions of limit forms are given.

KW - Fixed-point theory

KW - Impulsive equations

KW - Periodic boundary value problems

UR - http://www.scopus.com/inward/record.url?scp=84893616191&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84893616191&partnerID=8YFLogxK

U2 - 10.1007/978-1-4614-7333-6_47

DO - 10.1007/978-1-4614-7333-6_47

M3 - Conference contribution

SN - 9781461473329

VL - 47

SP - 525

EP - 534

BT - Springer Proceedings in Mathematics and Statistics

PB - Springer New York LLC

ER -